Erratum to „State operators on generalizations of fuzzy structures“ [Fuzzy Sets Syst. 187 (2012) 58–76].

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90362

Show full item record


Title: Erratum to „State operators on generalizations of fuzzy structures“ [Fuzzy Sets Syst. 187 (2012) 58–76].
Author: Dvurečenskij, Anatolij
Rachůnek, Jiří
Šalounová, Dana
Date issue: 2012
Citation: Fuzzy sets and systems. 2012, vol. 194, issue 1, p. 97-99.
URI: http://hdl.handle.net/10084/90362
ISSN: 0165-0114
DOI: 10.1016/j.fss.2011.12.007
URI: http://dx.doi.org/10.1016/j.fss.2011.12.007
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics